# SDR AALA2019041879009

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 10,708 hours, 4,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limit Switch
- Part number: D90ST2004000
- Part serial: 10582
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EMERGENCY DECLARED AND RETURNED TO MIA ON OF ACCOUNT HYDRAULIC SYSTEM MESSAGE ISSUE. FLIGHT WAS OVERWEIGHT, LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED GREEN SYSTEM LOW LIMIT SWITCH IAW AMM 29-11-41. OPS CHECK GOOD.
